MathSciNet Relay Station
MathSciNet bibliographic data
MR2043934 14G05 (11G20 14F43 14G15)
Kedlaya, Kiran S. Errata for: "Counting points on hyperelliptic curves using Monsky-Washnitzer cohomology'' [J. Ramanujan Math. Soc. 16 (2001), no. 4, 323–338; MR1877805]. Dedicated to Professor K. S. Padmanabhan. J. Ramanujan Math. Soc. 18 (2003), no. 4, 417–418.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement